# SDR MWEA050125

- Difficulty date: November 18, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N924ME
- Make and model: Boeing 717-200
- Aircraft serial: 55190
- Aircraft time: 187 hours, 104 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Schrader Valve
- Part number: 59404973
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING DID NOT RETRACT AFTER TAKEOFF.  NO SIGNS OF LEAKING, REMOVED AND REPLACED SCHRADER VALVE AND SERVICED STRUTS.
